When I first took Wellbutrin 300XL, my Dr had accidentally written SL. The pharmacist didn't want to phone the doctor, so filled 300mg SR... 5 days in a row I awoke in seizures. My mom thought I was purposely having insulin reactions causing seizures, (I'm type 1 diabetic) so called my bro, (paramedic) to talk "sense" to me. When he saw the doctor empty sample bottle & my new filled Rx the error was noted immediately. Today I accidentally took a 2nd 300mg dose 12hrs after the 1st. I now know 300mg in a 12 hr period does cause seizures in me. I tried vomiting but unsure whether I got rid of it. Is there something I can take to reduce the risk of a seizure?
Call the Poison Help line at 1-800-222-1222, they will tell you how to proceed.
Also if you’re having seizures you should probably stop the medication and call your doctor anyways let alone continue taking it and take too much
Lee Black; hope you have followed through on the good information you have gotten I would like to add make sure no matter what doctor you go to you tell them you are a Diabetic your doctor might have seen this.(((Before taking this medicine
You should not take Wellbutrin XL if you are allergic to it, or if you have:
*******a seizure disorder; also kind of weird but I can only find the XL type in the information on this medication. But anyway Please always make sure you tell any doctor that you are a diabetic. And also no matter what the new Medication you get or are prescribed you even have one seizure CALL THE DOCTOR RIGHT AWAY NEVER KEEP HAVING THEM BECAUSE MANY MEDICATIONS CAN DO THIS TO YOU LEE. BUT from what I can find there is only one Wellbutrin in the 300mg and it is XL not that it really makes any difference now as you see above where I copied and pasted the not to be taken by anyone with Diabetes. best of luck to you and Merry Christmas.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jun 2010 • 5 answers
Updated 6 Aug 2010 • 1 answer
Updated 18 Oct 2018 • 30 answers
My sister died in 2007 after taking wellbutrin. It directly caused her to have not only seizures but
Updated 6 Oct 2015 • 6 answers
Updated 13 Nov 2015 • 1 answer